Free access
Issue
ESAIM: COCV
Volume 10, Number 4, October 2004
Page(s) 549 - 552
DOI http://dx.doi.org/10.1051/cocv:2004019
Published online 15 October 2004
  1. L. Ambrosio, Mathematical Aspects of Evolving Interfaces. Lect. Notes Math. 1812 (2003) 1-52.
  2. L. Ambrosio and A. Pratelli, Existence and stability results in the L1 theory of optimal transportation. Lect. Notes Math. 1813 (2003) 123-160.
  3. G. Bouchitté and G. Buttazzo, Characterization of optimal shapes and masses through Monge-Kantorovich equation. J. Eur. Math. Soc. 3 (2001) 139-168. [CrossRef] [MathSciNet]
  4. G. Bouchitté, G. Buttazzo and P. Seppecher, Shape Optimization Solutions via Monge-Kantorovich Equation. C. R. Acad. Sci. Paris I 324 (1997) 1185-1191.
  5. L. De Pascale, L.C. Evans and A. Pratelli, Integral Estimates for Transport Densities. Bull. London Math. Soc. 36 (2004) 383-395. [CrossRef] [MathSciNet]
  6. L. De Pascale and A. Pratelli, Regularity properties for Monge transport density and for solutions of some shape optimization problem. Calc. Var. Partial Differ. Equ. 14 (2002) 249-274. [CrossRef]
  7. L.C. Evans and W. Gangbo, Differential Equations Methods for the Monge-Kantorovich Mass Transfer Problem. Mem. Amer. Math. Soc. 137 (1999).
  8. M. Feldman and R. McCann, Uniqueness and transport density in Monge's mass transportation problem. Calc. Var. Partial Differ. Equ. 15 (2002) 81-113. [CrossRef]
  9. W. Gangbo and R.J. McCann, The geometry of optimal transportation. Acta Math. 177 (1996) 113-161. [CrossRef] [MathSciNet]
  10. M. Giaquinta, Introduction to regularity theory for nonlinear elliptic systems. Birkhäuser Verlag (1993).